# SDR VNAA202302271112

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 14,617 hours, 13,253 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAIN CABIN DOOR SEAL FAILURE DEPRESSURIZATION / REMOVED AND REPLACED PAX DOOR SEAL IAW CRJ 900 AMM 52Âˆ’11Âˆ’07Âˆ’000/400Âˆ’801.  PRESSURIZED AIRCRAFT AND PERFORMED LEAK CHECK IAW CRJ 900 AMM 52Âˆ’00Âˆ’00Âˆ’790Âˆ’801.  LEAK CHECK GOOD.
